# SDR SWAA2013091920294

- Difficulty date: September 7, 2013
- Submitted: September 19, 2013
- Operation: Air carrier
- Aircraft: N317WN
- Make and model: Boeing 737-3Q8
- Aircraft serial: 24068
- Aircraft time: 71,941 hours, 50,459 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6545810
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT BS 312 BETWEEN STRINGER 18R TO STRINGER 19R.  REPAIRED FRAME IAW SRM.
